Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 81.

Artalejo, Jesús R. and Atencia, I. and Moreno, P. (2005) A discrete-time Geo([X])/G/1 retrial queue with control of admission. Applied Mathematical Modelling , 29 (11). pp. 1100-1120. ISSN 0307-904X

Artalejo, Jesús R. and Falin , Guennadi I. (1998) A finite source retrial queue. European Journal Of Operational Research, 108 (2). pp. 409-424. ISSN 0377-2217

Artalejo, Jesús R. and Gómez-Corral, Antonio (2007) A note on the busy period of the M/G/1 queue with finite retrial group. Probability in the Engineering and Informational Sciences, 21 (1). pp. 77-82. ISSN 0269-9648

Artalejo, Jesús R. (2002) A note on the optimality of the N- and D-policies for the M/G/1 queue. Operations Research Letters, 30 (6). pp. 375-376. ISSN 0167-6377

Artalejo, Jesús R. (1995) A queueing system with returning customers and waiting line. Operations Research Letters, 17 (4). pp. 191-199. ISSN 0167-6377

Artalejo, Jesús R. and Falin, Guennadi I. and Lopez-Herrero, M. J. (2002) A second order analysis of the waiting time in the M/G/1 retrial queue. Asia-Pacific Journal of Operational Research, 19 (2). pp. 131-148. ISSN 0217-5959

Artalejo, Jesús R. and Lopez-Herrero, M. J. (2007) A simulation study of a discrete-time multiserver retrial queue with finite population. Journal of Statistical Planning and Inference , 137 (8). pp. 2536-2542. ISSN 0378-3758

Artalejo, Jesús R. and Gómez-Corral, Antonio (2010) A state-dependent Markov-modulated mechanism for generating events and stochastic models. Mathematical Methods in the Applied Sciences, 33 (11). pp. 1342-1349. ISSN 0170-4214

Artalejo, Jesús R. (1999) Accessible bibliography on retrial queues. Mathematical and Computer Modelling, 30 (3-4). pp. 1-6. ISSN 0895-7177

Artalejo, Jesús R. (2010) Accessible bibliography on retrial queues: Progress in 2000–2009. Mathematical and Computer Modelling, 51 (9-10). pp. 1071-1081. ISSN 0895-7177

Artalejo, Jesús R. and Gómez Corral, Antonio (2008) Advances in Retrial Queues. Elsevier.

Artalejo, Jesús R. and Chakravarthy , S. R. (2006) Algorithmic Analysis of the MAP/PH/1 Retrial Queue. Top, 14 (2). pp. 293-332. ISSN 1134-5764

Artalejo, Jesús R. and Economou, A. and Gómez-Corral, Antonio (2008) Algorithmic analysis of the Geo/Geo/c retrial queue. European journal of operational research, 189 (3). pp. 1042-1056. ISSN 0377-2217

Artalejo, Jesús R. and Chakravarthy , S. R. (2006) Algorithmic analysis of the maximum level length in general-block two-dimensional Markov processes. Mathematical Problems In Engineering , 2006 (2). pp. 1-15. ISSN 1024-123X

Artalejo, Jesús R. and Economou, A. and Lopez-Herrero, M. J. (2007) Algorithmic analysis of the maximum queue length in a busy period for the M/M/c retrial queue. INFORMS Journal on Computing , 19 (1). pp. 121-126. ISSN 1091-9856

Artalejo, Jesús R. and Economou, A. and López Herrero, María Jesús (2007) Algorithmic approximations for the busy period distribution of the M/M/c retrial queue. European journal of operational research, 176 (3). pp. 1687-1702. ISSN 0377-2217

Artalejo, Jesús R. and Anisimov , Vladimir V. (2001) Analysis of Markov multiserver retrial queues with negative arrivals. Queueing Systems, 39 (2-3). pp. 157-182. ISSN 0257-0130

Artalejo, Jesús R. and Economou, Antonis and Lopez-Herrero, M. J. (2005) Analysis of a multiserver queue with setup times. Queueing Systems, 51 (1-2). pp. 53-76. ISSN 0257-0130

Artalejo, Jesús R. and Martin, M. (1995) Analysis of an M/G/1 Queue with Two Types of Impatient Units. Advances in Applied Probability, 27 (3). pp. 840-861. ISSN 0001-8678

Artalejo, Jesús R. Analysis of an M/G/1 queue with constant repeated attempts and server vacations. Computers and Operations Research, 24 (6). pp. 493-504. ISSN 0305-0548

Artalejo, Jesús R. and Gómez Corral, Antonio and Neuts, M.F. (2001) Analysis of multiserver queues with constant retrial rate. European Journal Of Operational Research, 135 (3). pp. 569-581. ISSN 0377-2217

Artalejo, Jesús R. and Lopez-Herrero, M. J. (2001) Analysis of the busy period for the M/M/c queue: An algorithmic approach. Journal of Applied Probability , 38 (1). pp. 209-222. ISSN 0021-9002

Artalejo, Jesús R. and Economou, A. and Gómez-Corral, Antonio (2007) Applications of maximum queue lengths to call center management. Computers and Operations Research, 34 (4). pp. 983-996. ISSN 0305-0548

Artalejo, Jesús R. and Falin , Guennadi I. (1995) Approximations for multiserver queues with balking/retrial discipline. OR Spectrum, 17 (4). pp. 239-244. ISSN 1436-6304

Artalejo, Jesús R. and López-Herrero, M.J. (2010) Cellular mobile networks with repeated calls operating in random environment. Computers and Operations Research, 37 (7). pp. 1158-1166. ISSN 0305-0548

Artalejo, Jesús R. and Gómez Corral, Antonio (2003) Channel idle periods in computer and telecommunication systems with customer retrials. Telecommunication Systems, 24 (1). pp. 29-46. ISSN 1018-4864

Artalejo, Jesús R. and Gómez Corral, Antonio (1999) Computation of the limiting distribution in queueing systems with repeated attempts and disasters. RAIRO - Recherche opérationnelle - Operations Research, 33 (3). pp. 371-382. ISSN 1290-3868

Artalejo, Jesús R. and Chakravarthy, S. R. (2006) Computational analysis of the maximal queue length in the MAP/M/c retrial queue. Applied Mathematics and Computation, 183 (2). pp. 1399-1409. ISSN 0096-3003

Artalejo, Jesús R. (2013) Editorial : MCQT’10: computational methods and applications in queueing theory. Annals of Operations Research , 202 (1). pp. 1-2. ISSN 0254-5330

Artalejo, Jesús R. and Lopez-Herrero, M. J. (2004) Entropy maximization and the busy period of some single-server vacation models. RAIRO - Operations Research, 38 (3). pp. 195-213. ISSN 1290-3868

Artalejo, Jesús R. and Economou, A. and Lopez-Herrero, M. J. (2007) Evaluating growth measures in an immigration process subject to binomial and geometric catastrophes. Mathematical Biosciences and Engineering , 4 (4). pp. 573-594. ISSN 1547-1063

Artalejo, Jesús R. (1993) Explicit Formulae for the Characteristics of the M/H2/1 Retrial Queue. The Journal of the Operational Research Society , 44 (3). pp. 309-313. ISSN 0160-5682

Artalejo, Jesús R. (2000) G-networks: A versatile approach for work removal in queueing networks. European Journal Of Operational Research, 126 (2). pp. 233-249. ISSN 0377-2217

Artalejo, Jesús R. and Gómez-Corral, Antonio (1998) Generalized birth and death processes with applications to queues with repeated attempts and negative arrivals. Or Spektrum, 20 (1). pp. 5-14. ISSN 0171-6468

Artalejo, Jesús R. and Gómez Corral, Antonio (1995) Information theoretic analysis for queueing systems with quasi-random input. Mathematical and Computer Modelling, 22 (3). pp. 65-76. ISSN 0895-7177

Artalejo, Jesús R. and Falin , Guennadi I. and Martín Díaz , Miguel (1994) Information theoretic approximations for the M/G/1 retrial queue. Acta Informatica , 31 (6). pp. 559-571. ISSN 0001-5903

Artalejo, Jesús R. and Goberna, Miguel Angel (2013) Letter from the new Editors-in-Chief. Top, 21 (1). pp. 1-2. ISSN 1134-5764

Artalejo, Jesús R. and Lopez-Herrero, M. J. Low retrial analysis of multiserver queues with repeated attempts due to impatience. In Simulation in Industry´2000. Soc Computer Simulations, pp. 535-538. ISBN 1-56555-190-7

Artalejo, Jesús R. (2008) MCQT’06: Computational Methods and Applications in Queueing Theory. Annals of Operations Research , 162 (1). ISSN 0254-5330

Artalejo, Jesús R. and Economou, Antonis (2005) Markovian Controllable Queueing Systems with Hysteretic Policies: Busy Period and Waiting Time Analysis. Methodology and computing in applied probability, 7 (3). pp. 353-378. ISSN 1387-5841

Artalejo, Jesús R. and Gómez-Corral, Antonio and Qi-Ming , He (2010) Markovian arrivals in stochastic modelling: a survey and some new results. Sort: Statistics and Operations Research Transactions, 34 (2). pp. 101-156. ISSN 1696-2281

Artalejo, Jesús R. and Tuan, P.D. (2012) Markovian retrial queues with two way communication. Journal of industrial and management optimization, 8 (4). pp. 781-206. ISSN 1547-5816

Artalejo, Jesús R. and Resing, J.A.C. (2010) Mean Value Analysis Of Single Server Retrial Queues. Asia-Pacific Journal of Operational Research, 27 (3). pp. 335-345. ISSN 0217-5959

Amador, J. and Artalejo, Jesús R. (2013) Modeling computer virus with the BSDE approach. Computer Networks, 57 (1). pp. 302-316. ISSN 1389-1286

Artalejo, Jesús R. and Gómez-Corral, Antonio (2007) Modelling communication systems with phase type service and retrial times. IEEE Communications letters , 11 (12). pp. 955-957. ISSN 1089-7798

Artalejo, Jesús R. and Orlovsky, D. S. and Dudin, Alexander N. (2005) Multi-server retrial model with variable number of active servers. Computers and Industrial Engineering , 48 (2). pp. 273-288. ISSN 0360-8352

Artalejo, Jesús R. and Krishnamoorthy, A. and Lopez-Herrero, M. J. (2006) Numerical analysis of (s, S) inventory systems with repeated attempts. Annals of Operations Research , 141 (1). pp. 67-83. ISSN 0254-5330

Artalejo, Jesús R. and Pozo Juan, Mónica del (2002) Numerical calculation of the stationary distribution of the main multiserver retrial queue. Annals of Operations Research , 116 (1-4). pp. 41-56. ISSN 0254-5330

Artalejo, Jesús R. and Gómez Corral, Antonio (1999) On a single server queue with negative arrivals and request repeated. Journal of Applied Probability , 36 (3). pp. 907-918. ISSN 0021-9002

Artalejo, Jesús R. (2001) On the M/G/1 queue with D-policy. Applied Mathematical Modelling , 25 (12). pp. 1055-1069. ISSN 0307-904X

Artalejo, Jesús R. and Lopez-Herrero, M. J. (2000) On the busy period of the M/G/1 retrial queue. Naval Research Logistics (NRL), 47 (2). pp. 115-127. ISSN 0894-069X

Artalejo, Jesús R. and Lopez-Herrero, M. J. (2007) On the distribution of the number of retrials. Applied Mathematical Modelling , 31 (3). pp. 478-489. ISSN 0307-904X

Artalejo, Jesús R. and Amador, J. (2007) On the distribution of the successful and blocked events in the M/M/c retrial queue: A computational approach. Applied Mathematics and Computation, 190 (2). pp. 1612-1626. ISSN 0096-3003

Artalejo, Jesús R. and López Herrero, María Jesús (2013) On the exact measure of disease spread in stochastic epidemic models. Bulletin of mathematical biology, 75 (7). pp. 1031-1050. ISSN 0092-8240

Artalejo, Jesús R. and Pla, V. (2009) On the impact of customer balking, impatience and retrials in telecommunication systems. Computers & Mathematics with Applications , 57 (2). pp. 217-229. ISSN 0898-1221

Artalejo, Jesús R. and Economou, A. and Lopez-Herrero, M. J. (2010) On the number of recovered individuals in the SIS and SIR stochastic epidemic models. Mathematical Biosciences, 228 (1). pp. 45-55. ISSN 0025-5564

Artalejo, Jesús R. and Falin , Guennadi I. (1996) On the orbit characteristics of the M/G/1 retrial queue. Naval Research Logistics (NRL), 43 (8). pp. 1147-1161. ISSN 0894-069X

Artalejo, Jesús R. and Aissani, Amar (1998) On the single server retrial queue subject to breakdowns. Queueing Systems, 30 (3-4). pp. 309-312. ISSN 0257-0130

Artalejo, Jesús R. and Lopez-Herrero, M. J. (2000) On the single server retrial queue with balking. INFOR. Information systems and operational research, 38 (1). pp. 33-50. ISSN 0315-5986

Artalejo, Jesús R. (2012) On the time to extinction from quasi-stationarity: A unified approach. Physica A: Statistical Mechanics and its Applications, 391 (19). pp. 4483-4486. ISSN 0378-4371

Artalejo, Jesús R. and Martín Apaolaza, Níriam (2005) On the time to reach a certain orbit level in multi-server retrial queues. Applied Mathematics and Computation, 168 (1). pp. 686-703. ISSN 0096-3003

Artalejo, Jesús R. and Economou, Antonis (2004) Optimal control and performance analysis of an M-X/M/1 queue with batches of negative customers. RAIRO - Operations Research, 38 (2). pp. 121-151. ISSN 1290-3868

Artalejo, Jesús R. and Li, Quan-Lin (2010) Performance Analysis of a Block-Structured Discrete-Time Retrial Queue with State-Dependent Arrivals. Discrete Event Dynamic Systems , 20 (3). pp. 325-347. ISSN 0924-6703

Artalejo, Jesús R. and Hernández-Lerma , O. (2003) Performance analysis and optimal control of the Geo/Geo/c queue. Performance Evaluation, 52 (1). pp. 15-39. ISSN 0166-5316

Artalejo, Jesús R. and Gómez Corral, Antonio (1999) Performance analysis of a single-server queue with repeated attempts. Mathematical and Computer Modelling, 30 . pp. 79-88. ISSN 0895-7177

Artalejo, Jesús R. (2002) Preface. Annals of Operations Research , 113 (1-4). pp. 13-14. ISSN 0254-5330

Artalejo, Jesús R. and López-Herrero, M.J. (2010) Quasi-stationary and ratio of expectations distributions: A comparative study. Journal of Theoretical Biology, 266 (2). pp. 264-274. ISSN 0022-5193

Artalejo, Jesús R. and Phung-Duc, T. (2013) Single server retrial queues with two way communication. Applied Mathematical Modelling , 37 (4). pp. 1811-1822. ISSN 0307-904X

Artalejo, Jesús R. (1998) Some results on the M/G/1 queue with N-policy. Asia-Pacific Journal of Operational Research, 15 (2). pp. 147-157. ISSN 0217-5959

Artalejo, Jesús R. (2007) Special issue on MCQT '06: Theoretical and methodological advances in queueing theory. Queueing Systems, 56 (3). p. 119. ISSN 0257-0130

Artalejo, Jesús R. and Dudin, Alexander N. and Klimenok , Valentina, I. (2001) Stationary analysis of a retrial queue with preemptive repeated attempts. Operations Research Letters, 28 (4). pp. 173-180. ISSN 0167-6377

Artalejo, Jesús R. and Gómez Corral, Antonio (1997) Steady state solution of a single-server queue with linear repeated requests. Journal of Applied Probability , 34 (1). pp. 223-233. ISSN 0021-9002

Artalejo, Jesús R. and Economou, A. and López Herrero, María Jesús (2012) Stochastic epidemic models revisited: analysis of some continuous performance measures. Journal of biological dynamics, 6 (2). pp. 189-211. ISSN 1751-3758

Artalejo, Jesús R. and Economou, A. and López Herrero, María Jesús (2013) Stochastic epidemic models with random environment: quasi-stationarity, extinction and final size. Journal of Mathematical Biology, 67 (4). pp. 799-831. ISSN 0303-6812

Amador, J. and Artalejo, Jesús R. (2013) Stochastic modeling of computer virus spreading with warning signals. Journal of The Franklin Institute, 350 (5). pp. 1112-1138. ISSN 0016-0032

Artalejo, Jesús R. and Amador, J. (2009) The M/G/1 retrial queue: New descriptors of the customer's behavior. Journal of Computational and Applied Mathematics, 223 (1). pp. 15-26. ISSN 0377-0427

Artalejo, Jesús R. and Lopez-Herrero, M. J. (2011) The SIS and SIR stochastic epidemic models: A maximum entropy approach. Theoretical population biology, 80 (4). pp. 256-264. ISSN 0040-5809

Artalejo, Jesús R. and Chakravarthy , S. R. and Lopez-Herrero, M. J. (2007) The busy period and the waiting time analysis of a MAP/M/c queue with finite retrial group. Stochastic Analysis and Applications, 25 (2). pp. 445-469. ISSN 0736-2994

Artalejo, Jesús R. and Economou, A. and López-Herrero, M.J. (2010) The maximum number of infected individuals in SIS epidemic models: Computational techniques and quasi-stationary distributions. Journal of Computational and Applied Mathematics, 233 (10). pp. 2563-2574. ISSN 0377-0427

Artalejo, Jesús R. and Amador, J. (2009) Transient analysis of the successful and blocked events in retrial queues. Telecommunication Systems , 41 (4). pp. 255-265. ISSN 1018-4864

Artalejo, Jesús R. and Gomez-Corral , A. (2007) Waiting time analysis of the M/G/1 queue with finite retrial group. Naval Research Logistics (NRL), 54 (5). pp. 524-529. ISSN 0894-069X

This list was generated on Tue Oct 21 03:15:08 2014 CEST.